MathSciNet Relay Station
MathSciNet bibliographic data
MR2301040 49Q20 (35A15 35J20 49N60)
Bildhauer, M.; Fuchs, M.; Zhong, X. Variational integrals with a wide range of anisotropy. Algebra i Analiz 18 (2006), no. 5, 46--71; translation in St. Petersburg Math. J. 18 (2007), no. 5, 717–736
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement